Generalization of the Goryachev–Chaplygin Case

    2002, Volume 7, Number 1, pp.  21-30

    Author(s): Borisov A. V., Mamaev I. S.

    In this paper we present a generalization of the Goryachev–Chaplygin integrable case on a bundle of Poisson brackets, and on Sokolov terms in his new integrable case of Kirchhoff equations. We also present a new analogous integrable case for the quaternion form of rigid body dynamics equations. This form of equations is recently developed and we can use it for the description of rigid body motions in specific force fields, and for the study of different problems of quantum mechanics. In addition we present new invariant relations in the considered problems.
    Citation: Borisov A. V., Mamaev I. S., Generalization of the Goryachev–Chaplygin Case, Regular and Chaotic Dynamics, 2002, Volume 7, Number 1, pp. 21-30

    Download File
    PDF, 289.22 Kb